# SDR SIMA20120702006

- Difficulty date: July 2, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 24,808 hours, 21,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 24 BENT BETWEEN STRINGER 14R & 15R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 24 BETWEEN STRINGER 14R & 15R IAW EMB SRM 53-00-04, ITEM 4.  FABRICATED SPLICE PLATE IAW SRM 51-30-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
